Discrete analogue of Fucik spectrum of the Laplacian
The discrete analog of the Fucik spectrum for elliptic equations, namely M-matrices, is shown to have properties analogous to the continuum. In particular, the Fucik spectrum of a M-matrix contains a continuous and decreasing curve which is symmetric with respect to the diagonal.
How to citeEspinoza, P. C. (1999). Discrete analogue of Fucik spectrum of the Laplacian. Journal of computational and applied mathematics, 103(1), 93-97. doi:10.1016/S0377-0427(98)00243-X
Category / SubcategoryCiencias / Matemáticas
xmlui.dri2xhtml.METS-1.0.item-journalJournal of Computational and Applied Mathematics
Indexado en Scopus